Forum

Steroid side effect

Hi all

Quick question regarding oral methylprednisolone and side effects.

Does anyone else feel absolutely worn out towarads the end of the treatment (5 days)? For the first couple of days I felt quite hyper and they have definitely helped with the relaspe, but I have just taken the last dose and all I want to do is sleep night and day.

Any confirmation/corroberation would be gratefully recieved. Thank you. Sue x

Hi sue. I’ve just taken my first dose so I’ll let you know in five days! I’m hoping not as planning to go back to work on Monday!

Hi sunflower

Day six and the overwhelming tiredeness is passing. I have taken them in the past but it’s been a few years and I forgot how hard they are to take - for me anyway! Hope you get a great result and they work well for you.

Hi Sue

I had them in March and was exuberant and hyper when I should have been feeling low due to a relapse but as soon as I finished them I was weepy and sleepy for several days. It’s like overwhelming PMT!!

Tracey x

Well my last dose is Saturday and I’m hoping to be out that night for a 40th birthday so hope I don’t have m slump then. Have taken two doses now. Felt quite perky yesterday evening and slept ok till 5.30. Just having to have a lie down now.

Hello suathome(cool name), your body will be using energy to absorb and merabilize the 'roid.It builds up over the five days,then eventually you’ll find yourself hoovering at 03:00 the Shake and Vac advert.

Hang on in there,the ‘buzz’ is on the way

Wb x